Access count of this item: 92

Files in This Item:
File Description SizeFormat 
eca0485_861.pdf195.37 kBAdobe PDFView/Open
Title: 統計的集團に於ける形式的同種性
Other Titles: 統計的集団に於ける形式的同種性
Authors: 有田, 正三  KAKEN_name
Author's alias: Arita, Shozo
Issue Date: 1-May-1939
Publisher: 京都帝國大學經濟學會
Journal title: 經濟論叢
Volume: 48
Issue: 5
Start page: 861
End page: 865
DOI: 10.14989/131240
URI: http://hdl.handle.net/2433/131240
Appears in Collections:第48巻 第5号

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.